# SDR DL72S002284

- Difficulty date: November 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,932 hours, 49,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / C1 DOOR OPENING SURROUND STRUCTURE / AFT FRAME / FS 620 : WEB CRACK AND CHORD GOUGE REPAIR  NSPECTIONS OF THE AFT DOOR FRAME OF THE C1 DOOR OPENING AT FS 620 REVEALED A .5 INCH CRACK IN THE FRAME WEB JUST BELOW THE #6 DOOR STOP.  THE INNER FRAME CHORD WAS FOUND GOUGED IN THESAME AREA.  THE WEB CRACK WAS REPAIRED WITH AN ALUMINUM     DOUBLER PER THE B727 SRM AND THE CHORD WAS BLENDED AND REINFORCED WITH AN ALUMINUM ANGLE PER ER/A 379221-14AD,     REV B.
